# SDR AALA20120704012

- Difficulty date: July 4, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N16545
- Make and model: Doug DC-9-82
- Aircraft serial: 53027
- Aircraft time: 61,856 hours, 32,040 cycles
- Engine: Pwa JT8D217
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED BIRD STRIKE TO NUMBER ONE ENGINE DURING CLIMBOUT.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND DAMAGE TO LEFT ENGINE FAN BLADE.  REPLACED LEFT ENGINE AT DFW ON 07/04/2012.  SYSTEM GROUND CHECK NORMAL OPERATION.
